FDA warns public vs 6 counterfeit meds

FDA warns public vs 6 counterfeit meds

COUNTERFEIT versions of six drug products are currently circulating in the market, the Food and Drug Administration (FDA) said.

In separate advisories, the FDA said there are available counterfeit versions of Aluminum Hydroxide + Magnesium Hydroxide + Simeticone (Kremil-S®) 178 mg/233 mg/30 mg Chewable Tablet; Ibuprofen + Paracetamol (Alaxan® FR) 200mg/ 325mg Capsule; and Paracetamol (Biogesic®) 500mg Tablet

It also said that there are counterfeit versions of Ibuprofen (Medicol® Advance) 200 mg Softgel Capsule; Phenylephrine Hydrochloride + Chlorphenamine Maleate + Paracetamol (Bioflu®) 10mg/ 2mg/ 500mg Tablet; and Dextromethorphan Hydrobromide + Phenylpropanolamine Hydrochloride + Paracetamol (Tuseran® Forte) (Reformulated) 15 mg/25mg/325mg Capsule that are being distributed.

It noted how the lot number, capsule, knurling, and print appearance of the counterfeit versions are not comparable with the standard features of the registered products.

"All healthcare professionals and the general public are hereby warned as to the availability of these counterfeit drug products in the market," said the FDA.

The agency said such drug products, when consumed, may cause adverse health effects.

"These pose potential danger or injury to consumers," said the FDA.

Consumers are, then, reminded to purchase drug products only from FDA-licensed establishments.

On the other hand, all establishments and outlets are being warned against selling and/or dispensing the said counterfeit products.

The FDA also asked all local government units and law enforcement agencies to ensure that the said products are not sold or made available in their areas of jurisdiction. (HDT/SunStar Philippines)

Trending

No stories found.

Just in

No stories found.

Branded Content

No stories found.
SunStar Publishing Inc.
www.sunstar.com.ph